Responses

Download PDFPDF

An elderly man with muscle cramps
Free
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Hemodialysis-Leg Cramps: The role of L-Carnitine Supplementation
    • Anil K Saxena, Consultant Renal Physician, Division of Nephrology, Post-graduate department of Medicine,
    • Other Contributors:
      • Wahid Uzzaman

    Dear Editor

    Painful muscle cramps occuring in long-term hemodialysis (HD) patients most often involve the lower extremities typically the gastrocnemius and the small muscles of foot and interefere with free and effective voluntry activity. They represent an extremely common and annoying problem associated with HD treatment. The HD associated muscle cramps have been estimated to occur in about 20% of the HD sessions....

    Show More
    Conflict of Interest:
    None declared.